# SDR 2001F00480

- Difficulty date: September 29, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350*
- Aircraft serial: 3141
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Condition: Failed
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCONDITIONING INOPERATIVE.  REPLACED A/C BELT.  (M)
